An integral inequality for capacities.

Pertti Mattila

Mathematica Scandinavica (1983)

  • Volume: 53, page 256-264
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Mattila, Pertti. "An integral inequality for capacities.." Mathematica Scandinavica 53 (1983): 256-264. <>.

author = {Mattila, Pertti},
journal = {Mathematica Scandinavica},
keywords = {integral inequality; capacities},
pages = {256-264},
title = {An integral inequality for capacities.},
url = {},
volume = {53},
year = {1983},

AU - Mattila, Pertti
TI - An integral inequality for capacities.
JO - Mathematica Scandinavica
PY - 1983
VL - 53
SP - 256
EP - 264
KW - integral inequality; capacities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.